Aa
Aa
A
A
A
Close
374593 tn?1257879950

spotting on the pill

Hello everyone! hope everyone is doing ok!   So i am on the birth control pill this month due to cysts. and i still have a week left of the pills and am spotting - heavier spotting.. not sure what this is about! i have never spotting while on the pill, unless it was continuous.. i'm a little crampy and bloated as well, scared i still have cysts.. back in the day when i was on the pill to prevent pregnancy i was so strict about taking the pill the exact same time everyday since i didn't want an unplanned pregnancy- ha, didnt' know what my future held obviously.. but this month i take them around the same time everday, give or take a couple of hours, could that be the cuase of the spotting? anyone else have this? i just hope its not my endo getting worse.. uggh! THANKS! SSBD To everyone!
2 Responses
Sort by: Helpful Oldest Newest
594189 tn?1386916607
When I was on the pill i was off my an hour of two everyday the whole time and did ot have spotting.
Helpful - 0
294043 tn?1354207946
I was on the b/c pill when I had my cyst before ivf.  I was spotting most of the time and it did not affect my follie production when I started ivf stims or my next cycle.  I think it's normal.  
Helpful - 0
Have an Answer?

You are reading content posted in the Fertility and Trying to Conceive Community

Top Trying to Conceive Answerers
5875562 tn?1410898886
miami, FL
4769306 tn?1568490209
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
Herpes sores blister, then burst, scab and heal.